# SDR GUUA03110601

- Difficulty date: March 11, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 513-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE LEFT FUSELAGE HAS CREASED SKIN LOCATED 3 INCHES AFT OF CARGO DOOR BETWEEN FUSELAGE STATIONS 513.00 THRU 544.250 AT STRINGER 9L AND 10L.  INSTALLED REINFORCEMENT DOUBLER OF 2024-T3 .050 IN DIMENSION 19.0 IN X 7.0 IN ACCORDANCE WITH FAA APPROVED DATA CONTAINED IN THE RAYTHEON STRUCTURAL REPAIR MANUAL SECTION 51-70-06.
